# SDR USAA2011050291719

- Difficulty date: April 20, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACK ON FUSELAGE SKIN AT BS 727F PLUS 4 INCHES, STR 22R.  REPAIRED FUSELAGE SKIN AT BS 727F PLUS 4 INCHES, STR 22R IAW B737-400 SRM 53-00-01, REPAIR 31.
